# SDR GLBA2002083

- Difficulty date: June 12, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 12,688 hours, 16,150 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Printed Ckt Board
- Part number: 1013810087
- Part serial: 812D91
- Condition: Faulty
- Location: Cabin
- Part time: 2,199 hours, 2,650 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT GEN TIE ANN ILL FOLLOWED BY BATTERY CHARGE ANN ILL.  REPLACED ABO PCB.
